# SDR 03236659

- Difficulty date: August 24, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N659BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7509
- Aircraft time: 5,931 hours, 4,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 364911
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE EMERGENCY TRACK LIGHTING IN ROW 1C WAS FOUND INOPERATIVE. MAINTENANCE PERSONNEL REMOVED AND REPLACED THE EMERGENCY TRACK LIGHT AT ROW 1C. A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE
